Optimality Conditions for Set-Valued Optimization Problems

Main Article Content

Renying Zeng


In this paper, we first prove that the generalized subconvexlikeness introduced by Yang, Yang and Chen [1] and the presubconvelikeness introduced by Zeng [2] are equivalent. We discuss set-valued nonconvex optimization problems and obtain some optimality conditions.

Article Details


  1. X.M. Yang, X.Q. Yang, G.Y. Chen, Theorems of the Alternative and Optimization with Set-Valued Maps, J. Optim. Theory Appl. 107 (2000), 627–640. https://doi.org/10.1023/a:1026407517917.
  2. R. Zeng, A General Gordan Alternative Theorem with Weakened Convexity and Its Application, Optimization. 51 (2002), 709–717. https://doi.org/10.1080/0233193021000031615.
  3. H.W. Corley, Existence and Lagrangian Duality for Maximizations of Set-Valued Functions, J. Optim. Theory Appl. 54 (1987) 489–501. https://doi.org/10.1007/bf00940198.
  4. E. Klein, A.C. Thompson, Theory of Correspondences, Wiley, New York, 1984.
  5. Z. Li, A Theorem of the Alternative and Its Application to the Optimization of Set-Valued Maps, J. Optim. Theory Appl. 100 (1999), 365–375. https://doi.org/10.1023/a:1021786303883.
  6. Y.W. Huang, A Farkas-Minkowski Type Alternative Theorem and Its Applications to Set-Valued Equilibrium Problems, J. Nonlinear Convex Anal. 3 (2002), 17-24.
  7. O. Ferrero, Theorems of the Alternative for Set-Valued Functions in Infinite-Dimensional Spaces, Optimization. 20 (1989), 167–175. https://doi.org/10.1080/02331938908843428.
  8. Z.F. Li, G.Y. Chen, Lagrangian Multipliers, Saddle Points, and Duality in Vector Optimization of Set-Valued Maps, J. Math. Anal. Appl. 215 (1997), 297–316. https://doi.org/10.1006/jmaa.1997.5568.
  9. A. Oussarhan, I. Daidai, Necessary and Sufficient Conditions for Set-Valued Maps with Set Optimization, Abstr. Appl. Anal. 2018 (2018), 5962049. https://doi.org/10.1155/2018/5962049.
  10. J. Borwein, Multivalued Convexity and Optimization: A Unified Approach to Inequality and Equality Constraints, Math. Program. 13 (1977), 183–199. https://doi.org/10.1007/bf01584336.
  11. K. Fan, Minimax Theorems, Proc. Natl. Acad. Sci. U.S.A. 39 (1953), 42–47. https://doi.org/10.1073/pnas.39.1.42.
  12. G.Y. Chen, W.D. Rong, Characterizations of the Benson Proper Efficiency for Nonconvex Vector Optimization, J. Optim. Theory Appl. 98 (1998), 365–384. https://doi.org/10.1023/a:1022689517921.
  13. K. Yosida, Functional Analysis, 6th Edition, Springer, 1980.
  14. F.H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, New York, 1983.
  15. T.D. Chuong, Robust Alternative Theorem for Linear Inequalities With Applications to Robust Multiobjective Optimization, Oper. Res. Lett. 45 (2017), 575–580. https://doi.org/10.1016/j.orl.2017.09.002.
  16. M. Ruiz Galán, A Theorem of The Alternative With an Arbitrary Number of Inequalities and Quadratic Programming, J. Glob. Optim. 69 (2017), 427–442. https://doi.org/10.1007/s10898-017-0525-x.